# SDR AALA202503065611

- Difficulty date: February 10, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004220000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTACHMENT SLAT TRACK 7 LOWER BOLT ON RH WING. MEASURE L:0.1105 IN,W:0.0525 IN, D:0.011 IN. MAINTENANCE REPLACED BOLT ATTACHMENT SLAT TRACK#7 (LOWER BOLT) ON RH WING AW AMM 27-84-65-400-002-A STEP 4.A(4).
